Existence and multiplicity of positive solutions for singular‎ ‎Monge-Amp‎‎$‎\rm\grave{e}‎$re system

Document Type: Research Paper

Authors

Depatment of Mathematics‎, ‎College of Science‎, ‎Hohai University‎, ‎Nanjing 210098‎, ‎China

Abstract

Using the fixed point theorem in a‎ ‎cone‎, ‎the existence and multiplicity of radial convex solutions of‎ ‎singular system of Monge-Amp\`{e}re equations are established‎.‎

Keywords

Main Subjects



Volume 41, Issue 6
November and December 2015
Pages 1387-1399
  • Receive Date: 16 June 2014
  • Revise Date: 12 August 2014
  • Accept Date: 15 August 2014